# SDR CA091112004

- Difficulty date: November 10, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 28,142 hours
- Engine: Pwa PT6A65B
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 50944078
- Condition: Worn
- Location: Throttle
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) THE ALUMINUM INPUT LEVER ARM THAT GOES ONTO THE SHAFT FOR THE ENGINE CONTROL CAMBOX, LOCATED ON THE ENGINE, SLIPPED ON THE SHAFT CAUSING A RE-INDEXING OF THE ENGINE RIGGING, PILOTS WERE UNABLE TO REDUCE THE POWER TO IDLE.  THIS IS A VERY POOR DESIGN FROM BEECHCRAFT.  THE ALUMINUM ARM HAS NO SPLINES AND SLIDES OVER A STEEL SHAFT WITH VERY SMALL SPLINES.  THE CLAMPING BOLT (ON THE LEVER) MUST BE EXTREMELY TIGHT (BEYOND STANDARD TORQUE AND NO SPECIAL TORQUE IS LISTED IN THE MAINTENANCE MANUAL) AND SINCE THERE IS NO SPLINES ON THE ARM, IT CAN EASILY SLIP ON THE SHAFT IF THE ARM IS NOT IN PERFECT CONDITION AND THE BOLT IS NOT OVER TIGHT.  THIS IS THE MAIN PART USED TO TRANSFER POWER LEVER INPUTS FROM THE COCKPIT TO THE ENGINE. (TC NR 20091112004)
